Opuscula Math. 33, no. 2 (2013), 209-222
Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay
Abstract. In the present paper we investigate the existence of solutions for a system of integral inclusions of fractional order with multiple delay. Our results are obtained upon suitable fixed point theorems, namely the Bohnenblust-Karlin fixed point theorem for the convex case and the Covitz-Nadler for the nonconvex case.
Keywords: integral inclusion, left-sided mixed Riemann-Liouville integral, time delay solution, fixed point.
Mathematics Subject Classification: 26A33.
- Received: 2012-01-18.
- Revised: 2012-07-12.
- Accepted: 2012-08-28.